| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal) was explanted from the right eye due to the patient's inability to adjust to anisometropia.A new lal was implanted as a replacement.The patient continued to struggle with anisometropia after the iol exchange.No additional information has been provided.